# SDR SWAA2022031078737

- Difficulty date: June 8, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STA101.90 RIB IS CRACKED AT 1ST STIFFENER FROM LEADING EDGE.MARKED / PERFORMED HFEC INSPECTION ON R/H HORIZONTAL STAB RIB AT STA 101.90; NO CRACKS NOTED ON 1ST VERT STIFFENER IAW 737 NDTM PT 6. 51-00-00 PROC 23.
